# SDR DALA2022120707880

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND FCS REPAIR EXTERNAL SKIN DOOR LOCATED 17 INCHES UPPER EDGE AND 21 INCHES FWD EDGE AT AFT CARGO BAY. PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN DOOR IAW SRM 52-00-01-2R AND SRM 52-00-01-2R-3 AND DWG 146A6110.
